# SDR SWAA2013070818033

- Difficulty date: July 8, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 50,470 hours, 29,091 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5310
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE WEB CORRODED AT BS 1016, BETWEEN 27.95 - LBL 41.95.  R&R INTERCOSTAL IAW SRM.
